# SDR UALA2012070203527

- Difficulty date: June 30, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 84,453 hours, 13,623 cycles
- Engine: Pwa PW4060
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Receptacle
- Part serial: D2537
- Condition: Failed
- Location: Pa System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT F/A MICROPHONE INOPERATIVE,  CONNECTOR ON ACFT BAD.  REPLACED RECEPTICAL D2537 ON FLIGHT ATTENDANT PANEL, DOOR 2R.  OPS NORMAL.
